# SDR UIEA2023121200995

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 109,091 hours, 23,735 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RH WING LOWER SURFACE WING-TO-BODY SPLICE WBL 97.95 FUEL LEAK( RH WING LOWER SURFACE WING-TO-BODY SPLICE WBL 97.95 FUEL LEAK. THE FUEL LEAK WAS REPAIRED AND THE TEST WAS SATISFACTORY. AMM 28-11-00-308-013. REV 140 22AUG2023. )
